# SDR 05FDEA03002

- Difficulty date: September 20, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 9,474 hours, 5,203 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK R2 FS 54.2 - FS 54.3 HAS DAMAGE IN SCALLOP AREA.  FABRICATED SEAT TRACK SECTION AND INSTALLED WITH 2 EA SPLICES IAW A300-600 SRM 53-10-16.  ALODINED, PRIMED, AND TOPCOATED IAW A300-600 SRM 51-75-10.
